# SDR HEEA079741

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 15,252 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 8838
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT. FOUND TRANSMIT POWER AND MODULATION FLUCTUATING.  REMOVED CORROSION FROM RECEIVER/MODULATOR BOARD AND BOTTOM OF SYNTHESIZER BOARD IN VCO SECTION.  APPLIED HUMISEAL TO VCO SECTION ON BOTTOM OF SYNTHESIZER BOARD FOR CORROSION CONTROL.  REALIGNED TRANSMITTER.  REPAIRED.  BENCH CHECK GOOD.
